# SDR SWIA202512020928

- Difficulty date: September 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 38,068 hours, 25,022 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND UNDER FUSELAGE SKIN ON STRIGER 27,  BS 977 - 989. CHAFE BLEND-OUT & FOUND WITHIN LIMITS IAW SRM 53-00-01-101-001-A01, L:3"  W:2" D:0.016",SURFACE REPROTECTED IAW SRM 51-25-01-001-A01.
